Application of the Adomian decomposition method and Laplace transform method to solving the convection diffusion-dissipation equation

 
 
 
  • Abstract
  • Keywords
  • References
  • PDF
  • Abstract


    In this paper, the Adomian decomposition method and Laplace transform method are used to construct the solution of a convection-diffusion-dissipation equation.


  • References


    1. K. ABBAOUI, Les fondements de la mthode dcompositionnelle dAdomian et application la rsolution de problmes issus de la mdecine. Thse de doctorat de lUniversit Paris VI. Octobre 1995.
    2. K. ABBAOUI and Y. CHERRUAULT, Convergence of Adomian method applied to differential equations. Math. Comput. Modeling (28, 5), pp103-109, 1994.
    3. K. ABBAOUI and Y. CHERRUAULT, Convergence of Adomian applied to nonlinear equations. Math. Comput> Modeling (20, 9), pp60-73, 1994.
    4. K. ABBAOUI and Y. CHERRUAULT, The Decomposition method applied to the Cauchy problem. Kybernetes, (28, 1), pp68-74, 1999.
    5. N. NGARHASTA, B.SOME, K.ABBAOUI and Y.CHERRUAULT, New numerical study of Adomian method applied to a diffusion model. Kybernetes, Vol.31, no1, pp61-75, 2002.
    6. M. Hussain and Majid Khan Modified Laplace Decomposition Method, Applied Mathematical Sciences, Vol. 4, 2010, no 36, 1769-1783.
    7. Pierre BAKI-TANGOU, Gabriel BISSANGA, Application of Adomian method to solving the Duffing-Van Der Pol equation. Communications in Mathematical Analysis. Vol.4, No. 2. pp. 30-40 (2008).
    8. AM Wazwaz, Partial differential equations methods and applications, Netherland Balkema Publisher.2002?
    9. Francis BASSONO, PARE Youssouf, Gabriel Bissanga and Blaise SOME, Application of the Adomian Decomposition method and the perturbation method to solving integral equations, AJMMS, Vol 1, No. 2, July-December 2012, pp. 121 128.
    10. Francis BASSONO, PARE Youssouf, Gabriel BISSANGA and Blaise SOME, Application of the Adomian Decomposition Method and the Perturbation Method to solving a system of perturbation equations, Far East Journal of Applied Mathematics, Vol 72, No 2, 2012, pp 91-99.

 

View

Download

Article ID: 1596
 
DOI: 10.14419/ijamr.v3i1.1596




Copyright © 2012-2015 Science Publishing Corporation Inc. All rights reserved.